# SDR TWAA0013512

- Difficulty date: August 9, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION ON FLOOR SUPPORT FROM STA 160 TO 200, LBL 44.  REMOVED CORRODED PART AND REPLACED PER SRM 53-11-1, FIG 11 SHEET 1 AND 2.
